# SDR 96ZZZX2053

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N188RW
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608133
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 837693E
- Condition: Missing O-Ring
- Location: Nlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOBBS, 1,124.1 HOURS.  NOSE GEAR DOORS WOULD NOT RETRACT (CLOSE) AFTER GEAR RETRACTION.  NOSE GEAR DOOR ACTUATOR FOUND LEAKING HYDRAULIC FLUID SEVERELY.  DISASSEMBLED ACTUATOR, FOUND A BACK-UP RING MISSING ON PISTON ALLOWING O-RING TO ROLL AND SPLIT.  UNIT REQUIRES TWO BACK-UP RINGS.  INSTALLED PIPER REPAIR KIT PN 765-330 IAW 32-30-00, PAGES 21-22.  SWUNG GEAR, OPS CHECK GOOD.
